Patterns of mortality from asthma [1]

S. J. Jay, G. C. Kane, E. L. Petsonk, R. M. Castellan, G. R. Wagner, M. D. Silverstein, J. W. Yunginger, D. M. Lang, M. Polansky, A (Sonia) Buist, W. M. Vollmer

Research output: Contribution to journalArticle

1 Scopus citations
Original languageEnglish (US)
Pages (from-to)1379-1381
Number of pages3
JournalNew England Journal of Medicine
Issue number20
Publication statusPublished - 1995

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Jay, S. J., Kane, G. C., Petsonk, E. L., Castellan, R. M., Wagner, G. R., Silverstein, M. D., ... Vollmer, W. M. (1995). Patterns of mortality from asthma [1]. New England Journal of Medicine, 332(20), 1379-1381.